Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Natural structures on semigroups with involution


Author: Michael P. Drazin
Journal: Bull. Amer. Math. Soc. 84 (1978), 139-141
MSC (1970): Primary 06A10, 15A09, 16A28, 20M99, 46K99; Secondary 16A30
DOI: https://doi.org/10.1090/S0002-9904-1978-14442-5
MathSciNet review: 0486234
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. K. Berberian, Baer *-rings, Springer-Verlag, Berlin and New York, 1972. MR 429975
  • 2. A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, vol. 2, Math. Surveys, no. 7, Amer. Math. Soc., Providence, R.I., 1967. MR 218472
  • 3. D. J. Foulis, Relative inverses in Baer *-semigroups, Michigan Math. J. 10 (1963), 65-84. MR 154939
  • 4. I. N. Herstein, On rings with involution, Canad. J. Math. 26 (1974), 794-799. MR 360674
  • 5. I. Kaplansky, Rings of operators, Benjamin, New York, 1968. MR 244778
  • 6. R. Penrose, A generalized inverse for matrices, Proc. Cambridge Philos. Soc. 51 (1955), 406-413. MR 69793
  • 7. N. S. Urquhart, Computation of generalized inverse matrices which satisfy specified conditions, SIAM Review 10 (1968), 216-218. MR 227186

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 06A10, 15A09, 16A28, 20M99, 46K99, 16A30

Retrieve articles in all journals with MSC (1970): 06A10, 15A09, 16A28, 20M99, 46K99, 16A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1978-14442-5

American Mathematical Society